# SDR UPS99230973

- Difficulty date: October 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 202543
- Condition: Corroded
- Location: Bs 550 - 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION ON SEAT TRACK AT BS 600, BS 640, BS 660 AND BS 700, BL 0, WL 208.  REPLACED SEAT TRACK FROM BS 550-720, BL 0, WL 208 PER SRM 51-30-2, 53-10-1 AND 51-10-02.
